Couldn't find what you looking for?

TRY OUR SEARCH!

i have two children and i got on the shot after my second one. ive had 4shots and after the second one from feb-april i had no period so they did a blood test and it was neg. so they gave me my next shot and i started my period and have been on it since. me and my husband had sex when i thought i was off of it and i started bleedin so now we cant have it without me bleeding. as of now i just spot every so offten and bleed when we have sex. coould it be pregnancy? this never happened after my first one when i was on the shot for 2years. ive had a littlr of the symptoms like eating and peeing alot but thats it..sooo confused

Loading...

If you're on the depo shot, it will seriously mess up your cycle for awhile.  I was on it for 8 years.  I had my period for 3 months straight, then it stopped for a month and a half and restarted.  Finally it stopped permanently.  One of the main side effects of depo is the fact that it will most likely stop your period.  if you are concerned, consider switching to an IUD.

Reply

Loading...